# SDR 96ZZZX3100

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT MLG BAY FRAME 29 BULKHEAD HAS A GOUGE APPROXIMATELY 8.50 INCHES LONG WITH 4 DAMAGED RIVET HEADS AND IS APPROXIMATEY .009 INCH DEEP.  AFTER REMOVAL OF PAINT, RE-MEASURED DEPTH FOUND TO BE .007 INCH DEEP AND REPORTED TO BAE.  NDT WAS ACCOMPLISHED ON WC NR 1063.  BLENDED, REPLACED 7 RIVETS AND FINISHED, AND TOP COATED AS DESCRIBED IN BAE FAX REF DJR/RJ0498-96 ALLOWABLE PER FAX DJR/RJ0498.
